# SDR QXEA2016022900162

- Difficulty date: February 27, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N441QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4348
- Aircraft time: 11,802 hours, 12,514 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYPE 2 EMERGENCY EXIT EDGE BEAM ASSY, SILL CORRODED AND REQUIRES REPLACEMENT. EMERGENCY EXIT SILL PLATE INSTALLED IAW SRM 51-42-05, SOLID RIVETS.  NUT PLATES INSTALLED IAW SRM 51-42-75 RIVETS, ANCHOR NUTS.
